T Nation

Test Cyp and Anxiety! Help

@monkey_punch1 thanks for the tip on bignoknow, will definitely check that out, and the book too.

Doc gave me a few anastrozole today when I was getting my bloods, I popped a .25 mg piece, hopefully that helps in the short term, and once I get this round of labs back we can determine an optimal AI dose based on e2.

This sounds like what maybe happened to me…a year ago I had anxiety and depression due to a bad diet, drinking to much alcohol/caffeine drinks and stressed over renovating a house…I just knew my T was low!, after starting to feel a little better off started taking 125mg of test enth per week, this had me feeling great again…I told my doctor about this, he told me to stop thr test and take a blood test in 6 months time, I did, but after 5 months I started to feel like crappie again…anyway my blood test came back total T 405, e2 145, shbg 46, free T very 0.224pmol but the doctor said I am OK…anxiety and depression kicked back in, I started taking 125 mg test enth per week, but this time it made my anxiety worse…So what Freak00 said makes sense about testosterone reducing SERT…also I’ve read testosterone lowers pregnenolone which helps with cortisol levels which and lowers anxiety.

1 Like

Have you got the anxiety under control? Are you still taking test ?

No I stopped the test 3 weeks ago, this time i didn’t help, just made me worse, I am thinking it could of been that my pregnenolone was to low, and someone said on a Facebook group said starting test can lower pregnenolone, I think am going through the dip now at 3 weeks, that sert thing you said could be very right…I also think I could be low in vitamin D, I’ve just sent off my bloods to medicheck for a vit D test…can’t be bothered asking my doctor to do one for me, it’s like pulling teeth asking for anything off them…

I feel Ya…hopefully my doc can’t help me figure this out with my labs i just got. I’m getting that people who have this problem have to start low with doses. Cut the doses in half twice a week. Or every day or EOD subq small doses. I have Pregnenolone on hand from empower pharmacy.

I got my vitamin D result back 71nmol or 28.4ng…suppose to OK level in UK 50-200 but everywhere I’ve looked says it’s deficient, in the US anything under 30ng is classed as deficient, 50 to 80ng is optimum apparently…been off Test 4 weeks now…does anybody know approx when own T will be back to where it was…I was only taking it for around 4 or 5 weeks.

Have you got any labs since? Restarted testosterone?

It takes about 3 weeks for the crash, it could be months.

i am having same issue i started 50mg test with 250iu hcg 5iu hmg and 12.5mg aromasin first it was nothing bit of bloat went away with armasin pinned twice both taken aromasin 12.5mg twice but the night after the pinning of T i woke up with jolt and got frequent erections whole morning thats why couldn’t sleep then i did fasted cardio i ate breakfast that was chia seeds fish oil and caciul plus vit d tablet with 4 egg whites and cup of milk tea and a slice of bread trying to loose weight in the late after noon i had a panic feeling my stomach was growling breathing was slow shakiness in whole body bit of sweat here and there feeling of not well kind of like fainting chkd sugar was 94 bo was 110/70 no reason what so ever passed stool three times now i am in bed didnt go to gym dont feel like doing any thing and i am here writing this help please

what tests should i get done yomm

50mg T and 250iu hcg, describe your protocol.

How long have you been on your protocol?

Did you test E2 before taking the aromasin?

HCG can cause anxiety is some men, it also sounds like you crashed E2.

when i started trt i chked my e2 was 27 and haven tested again because its just my first week on trt and i saw water retention and all signs of high e2 after hcg that is why i took aromasin i prone to gyno my protocol is.
50mg T on sat
250iu hcg on sat
5iu hmg on sat
aromasin on sun 12.5 mg

250iu hcg again on mon
5iu hmg again on mon

50mg test again on tuesday
12.5 mg aromasin on tuesday
today on wednesday all hell broke loose i was having repeated erections since morning then it slowed down before afternoon and in late after noon i had annpanic attack no reason what so ever now i am fine but my face still feeling hot.

next i will pin on friday hcg and hmg and test on saturday along with aromasin if needed but after today i m not feeling it maybe i try low dose and my labs all were perfect before trt lft etc all good vit d and all i am 93kg and 6.3 in height and workout six days a week and i diet clean bit of fatty and soft muscle as i have been low on test my whole life.

I see E2 low on only 1/10 aromasin, you took a whopper of a dose! I get good erections with no sensitivity and days later it’s clear E2 is low when I start to get minor hot flashes, rapid breathing and anxiety which only lasts for about an hour.

I recover quite fast as I have a lot of aromatase enzymes, I’m going to see if I can do without the aromasin. You could crush the aromasin into a powder form, wet the tip of a Q-tip without any cotton and lick what sticks in order to dose it lower.

so it is low e2 never happened to me before when i was just using aromasin for upping my T and lowring e2 and gyno and what about frequent erections and like my penis is half hard all day bit of dull pain at root of penis because of this i am afraid i get pripisam i had bit of same experience b4 and stopped using test for long long long time now again i started and this hapnning

was not able to sleep well again today because of this panic feeling i took 0.5mg xanax and went to sleep whole morning i had an errection was not able to sleep well woke up feeling warmth all over body face redish bit swollen feeling

dude u were right my labs are back my Test are 5.8 and my estro is less than 5 and dht is also high should i take fanestried to lower dht and get estro back a bit

Be very careful with Finasteride, stay clear it that poison! Why you would want to block a hormone so important to sexual function and brain function is beyond me. People have been brought up to believe that taking prescription drugs has no consequences, these TV commercials are brainwashing the population at large.

Atypical post-finasteride syndrome: A pharmacological riddle

The Post-Finasteride Syndrome is a serious state of permanent sexual, mental, and physical side effects which do not resolve after quitting the drug. Most often, it is accompanied by an acquired form of secondary hypogonadism and post-drug loss of androgenic action, which remains highly resistant to hormonal PFS treatment. This is aimed at restoring Testosterone/DHT’s effects in the male body to pre-drug virility levels.

It is also surmised by the few specialists in the medical field that a type of receptor or “brain damage” has occurred. As often seen with such damage, recovery is very slow or now questioned whether possible at all. Needless to say, men suffering from PFS are plagued with any physical, mental, and emotional symptoms that have led to long term depression, marital problems and divorce, and now several reports cases of suicide.

my erections are killing me actually my penis is now literally hurting bcoz of frequent hardons for no reason and all night wood

i took GLA saw palemetto green tea all to drop bit of DHT so my erections stop but no dice